# SDR FDEA201202080518

- Difficulty date: February 8, 2012
- Submitted: February 8, 2012
- Operation: Air carrier
- Aircraft: N957FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24774
- Aircraft time: 52,597 hours, 31,677 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N102859
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LWR CARGO BAY FRAME AT BS 1300 HAS CORROSION ON UPPER FLANGE BETWEEN STRINGERS 26 -27R.  REPAIRED IAW EA F-5310-158002. REPAIR IS CLASSIFIED AS MINOR.
